# SDR VNAA2019012111101

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 36,348 hours, 26,512 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Missing
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW RECEIVED A RH ENG LOW OIL PRESSURE WARNING MSG AND SHUT DOWN THE ENGINE SHORTLY AFTER TAKE-OFF FROM CLT. MX INSTPECTED AND FOUND THERE TO BE MISSING O-RINGS FROM THE RH ENG ATS. MX INSTALLED NEW O-RINGS AND OPS AND LEACK CHECKED GOOD.
